# SDR AWXA9700129

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1343-1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR SUPPORT STRINGER BS 1343 - 1445, RBL 15 CORRODED.  REPAIRED DAMAGED FLOOR SUPPORT STRINGER AT BS 1343 - 1445, RBL 15, IAW, SRM 51-70-11, 51-40-02.
